420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Advice On Semi-Accidental Overtaking of Klonopin (Non-Recretional user) by Emma Sapperspear - Sun, 16 Apr 2017 13:38:16 EST ID:56mIqS6g No.134884 Ignore Report Quick Reply
File: 1492364296360.gif -(12256B / 11.97KB, 500x330) Thumbnail displayed, click image for full size. 12256
Hey /benz/, hope you're all well. Just wondering if any on the best way to manage after a few days of taking a higher dose of Klonopin or say the previous night you'd taken 0.25-35 mg or so above the normal amount you're RX'd , which is what I did I think last night, approximately in terms of dose. My RX'd dose is 1.5 mg a day and to note I also take 12mg of Suboxone and 70mg of Vyvanse( going down to 60 in a couple days). Mainly asking basically whether it's best to use the couple extra tablets I have from a prior script which 'overlapped' re: fill date, because I tend to experience a withdrawal effect on any decrease even if I only took a higher dose , and even slightly, for a few nights to sleep better, or whatever. Hope my question is at least kind of clear. Thank you guys


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.